# SDR ASAA2016040216200

- Difficulty date: April 2, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 35,613 hours, 10,613 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Sensor
- Condition: Faulted
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE WINDOW OVERHEAT LIGHT ON.  ACFT GROUNDED. ACCOMPLISHED RT SIDE WINDOW BITE CHECK IAW FIM 30-41, TASK 811, VERIFIED WINDOW SENSOR FAULT,  CLEANED AND SECURED SENSOR CONNECTION.  OVERHEAT LIGHT EXTINGUISHED AND FAULT CLEARED.  OPS CHECK GOOD.
